# SDR SWIA200515591

- Difficulty date: September 22, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 4,616 hours, 4,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER CABIN EMERGENCY EXIT CEILING SIGN WILL NOT ILLUMINATE.  REPLACED BASE CHARGER IAW MM 33-51-00.  OPERATIONAL CHECK GOOD, PN 11-0049 SN/OFF C03132.
